Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 95, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 27, 2014, 12:48 PM MDT for Laramie County, Wyoming. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 12:48 PM MDT (18:48 UTC)
- Expired
- Jun 27, 2014, 1:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 9 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:13 PM MDT | HAIL 1 | 7 N Cheyenne, WY | RANGES FROM NICKEL TO QUARTER |
| Jun 27, 1:15 PM MDT | HAIL 0.75 | 3 Wnw Cheyenne, WY | SOME WERE JUST SHY OF NICKEL SIZE. |
| Jun 27, 1:18 PM MDT | HAIL 1 | 4 Nnw Cheyenne, WY | |
| Jun 27, 1:18 PM MDT | HAIL 1.25 | North Cheyenne, WY | |
| Jun 27, 1:20 PM MDT | HAIL 0.88 | Cheyenne, WY | SIZE WAS BETWEEN PENNY AND NICKEL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:48 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS55 KCYS 271848
SVRCYS
WYC021-271930-
/O.NEW.KCYS.SV.W.0095.140627T1848Z-140627T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1248 PM MDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 130 PM MDT
* AT 1244 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARREN AF
BASE...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHEYENNE...WARREN AF BASE...FRONTIER PARK...NORTH CHEYENNE...ARCHER
EXIT AND SOUTH GREELEY HIGHWAY.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 353 AND 375.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 6 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4137 10467 4114 10455 4105 10495 4121 10504
TIME...MOT...LOC 1848Z 247DEG 8KT 4116 10488
HAIL...1.50IN
WIND...60MPH
$$
TJT3 follow-up statements
456 WWUS55 KCYS 271911 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 111 PM MDT FRI JUN 27 2014 WYC021-271930- /O.CON.KCYS.SV.W.0095.000000T0000Z-140627T1930Z/ LARAMIE WY- 111 PM MDT FRI JUN 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARAMIE COUNTY UNTIL 130 PM MDT... AT 107 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CHEYENNE...AND MOVING NORTHEAST AT 15 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NORTH CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4137 10467 4114 10455 4105 10495 4121 10504 TIME...MOT...LOC 1909Z 242DEG 11KT 4121 10482 HAIL...1.25IN WIND...<50MPH $$ LIEBL
821 WWUS55 KCYS 271918 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 118 PM MDT FRI JUN 27 2014 WYC021-271930- /O.CON.KCYS.SV.W.0095.000000T0000Z-140627T1930Z/ LARAMIE WY- 118 PM MDT FRI JUN 27 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARAMIE COUNTY UNTIL 130 PM MDT... AT 116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH CHEYENNE...AND MOVING NORTHEAST AT 15 MPH. AT 113 PM MDT A TRAINED SPOTTER REPORTED HAIL TO THE SIZE OF QUARTERS 7 MILE NORTH OF CHEYENNE. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ARCHER EXIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4137 10467 4114 10455 4105 10495 4121 10504 TIME...MOT...LOC 1917Z 242DEG 11KT 4122 10479 HAIL...1.00IN WIND...<50MPH $$ LIEBL
440 WWUS55 KCYS 271931 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 131 PM MDT FRI JUN 27 2014 WYC021-271941- /O.EXP.KCYS.SV.W.0095.000000T0000Z-140627T1930Z/ LARAMIE WY- 131 PM MDT FRI JUN 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...NICKEL SIZED HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4137 10467 4114 10455 4105 10495 4121 10504 TIME...MOT...LOC 1918Z 242DEG 11KT 4122 10479 $$ LIEBL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:42 AM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 27, 11:42 AM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT FRI JUN 27 2014
.UPDATE...
ISSUED AT 927 AM MDT FRI JUN 27 2014
MAIN CONCERN THIS AFTERNOON IS ANOTHER DAY OF SEVERE THUNDERSTORMS
EAST OF I25. ALL MODELS SHOW MUCH BETTER SHEAR 0-6 KM SHEAR WITH
OVER 50 KNOTS OF SHEAR PROGGED FROM EASTERN COLORADO NORTHWARD
ACROSS THE SOUTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. WITH
CLOUDS LIFTING NORTH ACROSS THE HIGH PLAINS...EXPECT PLENTY OF
SUNSHINE TODAY WITH GOOD INSULATION. AN UPPER LEVEL TROUGH IS
CURRENTLY PUSHING EASTWARD TODAY WITH COOLER AIR ADVECTING INTO
THE REGION. CONCERNED ABOUT RAPIDLY DEVELOPING SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS TODAY. CAN NOT
RULE OUT A FEW TORNADOES AS WELL...MAINLY ACROSS
NEBRASKA...ESPECIALLY JUST AHEAD OF THE FRONT. SEVERE WEATHER ALSO
POSSIBLE ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING JUST EAST OF
I25 WITH 0-6KM SHEAR BETWEEN 40 TO 45 KNOTS EARLY THIS AFTERNOON.
AND IF THAT IS NOT ENOUGH...WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS WESTERN NEBRASKA. HEAVY RAINFALL AND THE POTENTIAL FOR
TRAINING THUNDERSTORMS WILL MOVE OVER THE SAME AREAS THAT RECEIVED
HEAVY RAINFALL OVER THE LAST SEVERAL DAYS.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
FORECAST CHALLENGES CONTINUE TO DEAL WITH SEVERE THUNDERSTORMS
THIS AFTERNOON/EVENING AND POTENTIAL FOR HEAVY RAINFALL OVER THE
PANHANDLE.
CURRENTLY...SLOW MOVING FRONTAL SYSTEM STILL THE MAIN PLAYER OVER
THE CWFA THIS MORNING. LATEST SURFACE ANALYSIS SHOWING THIS FRONT
EXTENDING FROM A SURFACE LOW OVER EXTREME SOUTHWESTERN NORTH
DAKOTA...THROUGH GILLETTE AND ALONG THE EAST SLOPES OF THE LARAMIE
RANGE INTO WESTERN COLORADO. WATER VAPOR CONTINUES TO SHOW AND
UPPER SHORTWAVE OVER NORTHWESTERN COLORADO EARLY THIS MORNING.
MOSAIC RADAR SHOWING SHOWERS INCREASING IN COVERAGE JUST AHEAD OF
THIS SHORTWAVE ACROSS SWEET WATER AND CARBON COUNTIES. EVEN GETTING
A FEW LIGHTNING STRIKES OUT NEAR RAWLINS THIS MORNING.
FOR TODAY...MODELS IN GOOD AGREEMENT BRINGING THE UPPER SHORTWAVE
ACROSS NORTHEASTERN COLORADO AFTER 18Z WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOPING AS THIS HAPPENS. THIS SHORTWAVE WILL THEN
BEGIN PUSHING THE FRONT THAT HAS BEEN OVER THE AREA EAST. LATEST
SOUNDING NOT SHOWING SEVERE POTENTIAL FOR HERE IN SOUTHEAST
WYOMING...BUT SOUNDINGS FOR SIDNEY AND CHADRON DO STILL CAPE
FORECASTS OF 2000-2500 J/KG AFTER 18Z...SO DO THINK THERE COULD BE
SOME SEVERE THUNDERSTORMS EARLY THIS AFTERNOON. THESE STORMS WILL
THEN TRANSITION TO HEAVY RAIN AS FORECAST SOUNDING TAKE ON
LONG/SKINNY CAPE PROFILES AND FORECAST STORM MOTIONS DROP UNDER
10KT. FORECAST PWATS OF 1.2 TO 1.3 INCHES OUT IN THE PANHANDLE
THIS AFTERNOON. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THIS
AFTERNOON THROUGH 9PM THIS EVENING FOR OUR PANHANDLE COUNTIES AS
SEVERAL OF THESE COUNTIES RECEIVED SUBSTANTIAL RAINS LAST NIGHT
AND WILL CONTINUE SEEING SHOWERS/THUNDERSTORMS THIS MORNING.
SHORTWAVE CLEARS THE PANHANDLE MID EVENING TONIGHT WITH
RAIN SHOWERS COMING QUICKLY TO AN END IN ITS WAKE. THINK FOR THE
MOST PART...SATURDAY WILL BE DRY. DID KEEP SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PANHANDLE SATURDAY AFTERNOON AS THE ECMWF DOES
SHOW SOME ENERGY MOVING THROUGH SOUTHERN SOUTH DAKOTA.
700MB WINDS REALLY BEGIN RAMPING UP SATURDAY AFTERNOON OUT WEST
WITH THE GFS SHOWING 40KT ACROSS CARBON COUNTY. WESTERLY
DOWNSLOPING WINDS OFF THE LARAMIE RANGE SHOULD REALLY DRY THINGS
OUT FOR SUNDAY,
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014
DRY WESTERLY FLOW WILL CONTINUE SUNDAY NIGHT AND GRADUALLY BECOME
NWLY ON MONDAY AS AN UPPER RIDGE BUILDS ACROSS THE WESTERN PART OF
THE COUNTRY. SURFACE RIDGING OVER THE AREA INTO THE PLAINS WILL
LIMIT MOISTURE RETURN UNTIL ABOUT WEDS WHEN SOME LOOKS TO BEGIN
MOVING NORTHWARD ALONG THE ROCKY MTN CHAIN. WEDS LOOKS TO BE THE
BEST CHANCE FOR SOME CONVECTION THOUGH WARMING MID-LEVEL TEMPS MAY
TRY TO CAP IT SOME. SIMILAR PATTERN FOR THURSDAY. TEMPERATURES
WILL BE WARM THROUGH MOST OF THE PERIOD. AN UPPER TROF WILL SWING
ACROSS THE NORTHERN PLAINS MONDAY AND DRAG A COOL FRONT ACROSS
THE CWA BRINGING MILD TEMPERATURES FOR MONDAY AND TUESDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1136 AM MDT FRI JUN 27 2014
SURFACE FRONT AND UPPER LEVEL TROUGH WILL PUSH EAST THROUGH THE AREA
THIS AFTERNOON AND EARLY EVENING. SCATTERED SHOWERS/ISOLD TSTORMS
DEVELOPING WEST OF I-25 WILL BECOME MORE WIDESPREAD THIS AFTERNOON.
THERE WILL BE PERIODS OF LOWER CIGS/VSBYS AND ERRATIC GUSTY WINDS
INVOF THE STRONGER CONVECTION. THE PRECIPITATION WILL END FROM
WEST TO EAST THIS EVENING WITH DRIER MORE STABLE AIR IN THE WAKE
OF THE UPPER TROUGH PASSAGE.
&&
.FIRE WEATHER...
ISSUED AT 311 AM MDT FRI JUN 27 2014
SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD THIS AFTERNOON AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHEAST
WYOMING. MOST LOCATIONS SHOULD SEE A FAIRLY GOOD CHANCE OF
RECEIVING WETTING RAINS THIS AFTERNOON AND EVENING. A DRIER/MORE
WINDY PATTERN RETURNS SATURDAY INTO SUNDAY AND WILL PERSIST INTO
TUESDAY OF NEXT WEEK. EXPECT AFTERNOON RELATIVE HUMIDITIES TO LOWER
TO BETWEEN 10 TO 20 PERCENT FROM SUNDAY THROUGH TUESDAY AS THE
DRIER AIR REMAINS OVER THE AREA. HOWEVER...MODELS INDICATE
SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT
WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FLASH FLOOD WATCH FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
EVENING FOR NEZ002-003-019>021-054-055-095-096.
&&
UPDATE...TJT
SHORT TERM...CLAYCOMB
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...CLAYCOMBHazardous weather outlook, Jun 27, 4:16 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 416 AM MDT FRI JUN 27 2014 WYZ101>119-281030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 416 AM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO THIS EVENING. SEVERE STORMS ARE NOT ANTICIPATED BUT SOME COULD BE STRONG WITH SMALL HAIL AND HEAVY RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-281030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 416 AM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE POSSIBLE MAINLY EARLY IN THE AFTERNOON WITH LARGE HAIL THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL MOVE RATHER SLOWLY THIS AFTERNOON INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 27, 8:46 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
846 AM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 8 SW WHEATLAND 41.97N 105.07W
06/26/2014 M0.25 INCH PLATTE WY PUBLIC
0350 PM HAIL 6 S WHEATLAND 41.96N 104.96W
06/26/2014 M0.50 INCH PLATTE WY LAW ENFORCEMENT
0447 PM HAIL 9 SSW CHEYENNE 41.03N 104.86W
06/26/2014 M0.50 INCH LARAMIE WY PUBLIC
OBSERVED AT TERRY BISON RANCH ROAD.
0541 PM HAIL 3 SW YODER 41.89N 104.34W
06/26/2014 E1.00 INCH GOSHEN WY TRAINED SPOTTER
0545 PM HAIL CARPENTER 41.03N 104.34W
06/26/2014 M1.00 INCH LARAMIE WY TRAINED SPOTTER
0547 PM HAIL HILLSDALE 41.21N 104.48W
06/26/2014 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0651 PM HAIL 1 NW CARPENTER 41.04N 104.35W
06/26/2014 E0.50 INCH LARAMIE WY TRAINED SPOTTER
0715 PM HAIL 13 W CHEYENNE 41.15N 105.04W
06/26/2014 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0733 PM HAIL PINE BLUFFS 41.18N 104.07W
06/26/2014 E0.50 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY PEA SIZED...BUT A FEW WERE ONE HALF INCH.
0900 PM HAIL BRIDGEPORT 41.67N 103.10W
06/26/2014 M1.00 INCH MORRILL NE TRAINED SPOTTER
WATER RUNNING CURB TO CURB IN BRIDGEPORT.
&&
MJAMSKISpecial weather statement, Jun 27, 12:15 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1215 PM MDT FRI JUN 27 2014
WYZ106-116>118-271900-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
1215 PM MDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 100 PM MDT...
AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CRYSTAL LAKE CAMPGROUND...
OR 19 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NORTH CROW CAMPGROUND...
FEDERAL...
HORSE CREEK...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 324 AND
355.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 15 AND
19.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4118 10548 4164 10511 4121 10480 4099 10509
4099 10524
TIME...MOT...LOC 1816Z 223DEG 32KT 4109 10511
TJTLocal storm report, Jun 27, 12:38 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1238 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM HAIL 5 WSW CHEYENNE 41.12N 104.88W
06/27/2014 E0.25 INCH LARAMIE WY PUBLIC
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:45 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 26, 7:17 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 26, 7:34 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
| Jun 26, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 67 min |
| Jun 26, 8:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 8:35 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 26, 8:37 PM MDT | Areal Flood Advisory | CYS | Laramie | 6 hr |
| Jun 26, 9:36 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 26, 9:46 PM MDT | Special Weather Statement | CYS | Goshen | 29 min |
| Jun 26, 10:13 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 26, 10:29 PM MDT | Special Weather Statement | CYS | Niobrara | 61 min |
| Jun 27, 12:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 27, 1:06 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| Jun 27, 1:20 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 27, 1:27 PM MDT | Special Weather Statement | CYS | Platte | 33 min |
| Jun 27, 1:36 PM MDT | Special Weather Statement | CYS | Albany | 39 min |
| Jun 27, 1:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 27, 2:21 PM MDT | Flash Flood Warning | CYS | Laramie | 4 hr |
| Jun 27, 2:28 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.